# SDR VNAA2014102800017

- Difficulty date: October 28, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 26,698 hours, 26,691 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73021
- Part serial: 1206
- Condition: Leaking
- Location: Hydraulic System
- Part time: 22,522 hours, 22,371 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOSS OF FLUID FROM HYDRAULIC SYSTEM NR 2 WITH QUANTITY AT ZERO PERCENT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R NR 2 HYD RESERVOIR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
